MathSciNet Relay Station
MathSciNet bibliographic data
MR1443855 28B05 (28A35 46E10 46G10 60B10)
Shortt, R. M. Correction to: "Strassen's theorem for vector measures'' [Proc. Amer. Math. Soc. 122 (1994), no. 3, 811–820; MR1232144]. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement